Advances in Pure Mathematics

Vol.2 No.1(2012), Paper ID 16886, 7 pages

DOI:10.4236/apm.2012.21003

 

Decomposition of Generalized Mittag-Leffler Function and Its Properties

 

Jyotindra C. Prajapati, Ajay Kumar Shukla

 

 

Copyright © 2012 Jyotindra C. Prajapati, Ajay Kumar Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Prajapati and A. Shukla, "Decomposition of Generalized Mittag-Leffler Function and Its Properties," Advances in Pure Mathematics, Vol. 2 No. 1, 2012, pp. 8-14. doi: 10.4236/apm.2012.21003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.